# SDR K11A2019031227

- Difficulty date: August 19, 2018
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N405CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 54,937 hours, 37,982 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Access Panel
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 5244L ON NR 1 SLAT CORRODED.
